Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acnesucks33

Maybe accutane is making it worse

Recommended Posts

Ok I've been on this shit for 163 days now and I have been breaking out bad since day 1. My derm just raised me from 40Mg to 80Mg a few days ago and I've gotten another huge breakout. I'm really confused on what to do. Do I just accept these breakouts or should I just quit and call it a failure... This really sucks :cry:

Share this post


Link to post
Share on other sites

Finish your treatment. Like you've been told on here before, breakouts can happen all the way until the very end of your course. You don't know if it's truly going to work until you're at the end of your course.

It's not unheard of for people to up their dose and then break out.

I know how bad it sucks, so does everyone else who comes on here. But you just have to stick through it until the end - then if it doesn't completely work, speak to your dermatologist on what else you can do.

Either way, you've always got support when you come on here.

Share this post


Link to post
Share on other sites

I feel your pain. This is the only thing left for me too! Well, I'm sure there's other things, just medication and cream wise, this is it.

You just have to stay positive and make the life style changes that will better your chances at having that clear skin.

Share this post


Link to post
Share on other sites

I always love when people say they've tried EVERYTHING. Impossible.

Nevertheless, stick with your Accutane course. It still may get better.

Share this post


Link to post
Share on other sites
Stick with it man. Start thinking "it's going to work, it has to."

^ Agreed! And btw the power of positive thinking is an amazing thing. :) Many studies about the placebo affect, and the power of the mind in healing.

Share this post


Link to post
Share on other sites
well about every antibiotic and topical known to man.

Yeah. :P I didn't mean any offense by it or anything. I just giggle every time I see someone say they've tried "everything."

It sucks you've been suffering for so long. Hang in there!

Share this post


Link to post
Share on other sites

I am sorry things are not working quickly for you but I suggest you stay with it then if things are still bad you will know that at least you tried the full course. I have heard from many accutane users as well as my derm that sometimes it take more then one course of accutane to clear someone up. If you are interested at all look into the "wonderbar". I tried it before accutane and it worked very well however my acne did come back but I have known lots of people who have had AMAZING results with the bar. Hang in there man I am sure in time things will calm down.

Share this post


Link to post
Share on other sites

i will. My derm says this will work and ive only taken 4,600MG out of 15,000MG total. so i got a ways to go.I just have no patience! lol.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×